You are here:

Pharmacy/lasilactone 50


Dear Sir

I have high bp since 30 years. I was on tenoclor 100 losar 50 twice and amlodac 10 mg. Since last 3 months my evening bp was hovering around 170/90. My internist kept tenoclor 100 in tact but kept on replacing with olmesartan 40 thereafter telmisartan 80 mg. There was no improvement. Yesterday my internist put me on tenormin 100 losar 50 twicw amlodac 10 mg and lasilacyone 50. What is this lasilactone 50. Is it effective in bp control. I shall feel obliged by your valued guidance. Regards

ps. My internist tried to add arkamin 100 twice and then mimipress xl 5 mg but due yo dide effects he hss prescribed lasilactone.

Hi Harsvadan,
I am sorry  for  the  delay in replying you, I was away  celebrating the 50th anniversary of leaving school with my school mates.
Lasilactone  is an aldosterone antagonist which will help your body lose sodium, the  accumulation  of which increases BP. Some people are more  sensitive to the effects of salt while others are not, the drug has  been  given to you  in the hope that by losing sodium your BP will  come down.
It would take a few days to show its full effect and hence  please give it  a try for a week  at least. If it does not  work we may have to increase the  dose of tenormin, since your systolic BP is also high.
All the best, please keep me informed.


All Answers

Answers by Expert:

Ask Experts


Dr. Ravindra Bhaskar Ghooi


I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 All rights reserved.